# SDR FDEA201511053484

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 74,829 hours, 17,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA385529
- Condition: Corroded
- Location: Bs 1845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGITUDINAL SEAT TRACK FLOOR SUPPORT FOUND CORROSION AT STATION 1845, LBL 20.   REPAIRED IAW EA 1-5321-T0321297 PT 1.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
